Generalized Lorenz-Mie theory for an arbitrarily oriented, located, and shaped beam scattered by a homogeneous spheroid

Abstract : no abstract
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01596773
Contributor : Alexandre Poux <>
Submitted on : Thursday, September 28, 2017 - 10:02:08 AM
Last modification on : Friday, February 8, 2019 - 4:06:01 PM

Identifiers

Citation

F. Xu, K. Ren, G. Gouesbet, G. Gréhan, X. Cai. Generalized Lorenz-Mie theory for an arbitrarily oriented, located, and shaped beam scattered by a homogeneous spheroid. Journal of the Optical Society of America. A Optics, Image Science, and Vision, Optical Society of America, 2007, 24 (1), pp.119-131. ⟨10.1364/JOSAA.24.000119⟩. ⟨hal-01596773⟩

Share

Metrics

Record views

66